I got hyperpigmentation after chemical peeling? (Photos)
Doctor Answers 4
It seems that your skin is getting irritated by the hydroquinone and tretinoin. You should make a follow-up appointment with your provider to switch your regimen. Best of luck!
Thank you for your question. You should use oral painkillers, ice packs, and moisturizer to improve your healing process. You should ask your board certified facial plastic surgeon to recommend you the brands and strengths of them so that you and your surgeon are working together through your treatment and recovery plans.
Hyperpigmentation after Chemical Peel
It appears that the chemical peel might have been too strong for your skin type. I would try to use a less irritating bleaching cream now to lighten the skin as well as some topical Vitamin C serum. Please consult an expert in chemical peels for the best cosmetic results. Best, Dr. Green
You might also like...
Thank you for your question and the photos. The tretinoin 0.1% as well as the Hydroquinone can sometimes be irritating to your skin. It will often take your skin time to adjust, especially to the tretinoin. I would recommend you start slowly with the product, using it every other night or three nights a week until you can work up to nightly. I would also make sure you are using a moisturizer with the product. If your skin still gets irritated then I would recommend you return to your dermatologist for an alternative lightener that isn't to harsh on your skin.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.